| Catalog Number |
ES8822 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Event or Problem Description
According to the available information, during a test inflation of the device, the surgeon discovered a cylinder aneurysm.The device was not used and a new device was successfully implanted.
Additional Manufacturer Narrative
Titan pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.No functional abnormalities were noted with cylinder 1 or cylinder 2.The information received indicated that the device had an aneurysm, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description